# SDR 9601551225

- Difficulty date: January 3, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N225NW
- Make and model: Doug DC-10-30
- Aircraft serial: 46582
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Radio Alt Mount
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING T-CHECK, FOUND CORROSION ON THE MOUNTING RINGS FOR ALL 4 RADIO ALTIMETER MOUNTING RINGS.  REPAIRED RINGS (P/N AYB7022-1; AYB 7053-1, -501) PER EA 12-103877.
